# SDR AALA202112070953

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737*
- Aircraft serial: 31154
- Aircraft time: 26,935 hours, 11,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Will Not Arm
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AT 1L DOOR DIFFICULT TO ARM. ADJUSTED SLACK IN GIRT BAR, OPS CHECK GOOD.
